Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 46, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 6, 2007, 6:54 PM CDT for McPherson County, Marion County, Saline County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2007, 6:54 PM CDT (23:54 UTC)
- Expired
- May 6, 2007, 7:23 PM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Marion County, KS, McPherson County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 6:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.9 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2828 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 227 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 2.7
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 062354
SVRICT
KSC113-115-169-070100-
/O.NEW.KICT.SV.W.0046.070506T2354Z-070507T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
654 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARION COUNTY IN CENTRAL KANSAS.
NORTHEASTERN MCPHERSON COUNTY IN CENTRAL KANSAS.
EASTERN SALINE COUNTY IN CENTRAL KANSAS.
* UNTIL 800 PM CDT.
* AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF LINDSBORG TO GALVA
TO MOUNDRIDGE...AND MOVING NORTHEAST AT 40 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ASSARIA...BRIDGEPORT...CANTON...DURHAM...GALVA...GOESSEL...
GYPSUM...HILLSBORO...LEHIGH...LINCOLNVILLE...LINDSBORG...LOST
SPRINGS...MARION...MCPHERSON...MOUNDRIDGE...RAMONA...ROXBURY...
TAMPA...MARION LAKE...PILSEN...MCPHERSON AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEASTERN KANSAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM CDT
MONDAY MORNING FOR CENTRAL KANSAS.
LAT...LON 3844 9788 3834 9770 3818 9757 3817 9737
3837 9681 3853 9681 3853 9692 3860 9692
3860 9735 3897 9736
$$
KRC2 follow-up statements
000
WWUS53 KICT 070011
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
711 PM CDT SUN MAY 6 2007
KSC113-115-169-070100-
/O.CON.KICT.SV.W.0046.000000T0000Z-070507T0100Z/
SALINE KS-MCPHERSON KS-MARION KS-
711 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARION...
NORTHEASTERN MCPHERSON AND EASTERN SALINE COUNTIES UNTIL 800 PM
CDT...
AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PEA TO
DIME SIZE HAIL...AND WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM GYPSUM TO ROXBURY TO GOESSEL...MOVING
NORTHEAST AT 40 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR DURHAM BY 720 PM CDT.
NEAR MARION BY 730 PM CDT.
NEAR LINCOLNVILLE BY 740 PM CDT.
THE TOWNS OF MARION LAKE...PILSEN...RAMONA AND LOST SPRINGS ARE ALSO
IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR CENTRAL KANSAS.
LAT...LON 3844 9788 3834 9770 3818 9757 3817 9737
3837 9681 3853 9681 3853 9692 3860 9692
3860 9735 3897 9736
$$
KLEINSASSER000
WWUS53 KICT 070023
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
723 PM CDT SUN MAY 6 2007
KSC113-115-169-070033-
/O.CAN.KICT.SV.W.0046.000000T0000Z-070507T0100Z/
SALINE KS-MCPHERSON KS-MARION KS-
723 PM CDT SUN MAY 6 2007
...THE SEVERE THUNDERSTORM WARNING FOR MARION...NORTHEASTERN
MCPHERSON AND EASTERN SALINE COUNTIES HAS BEEN CANCELLED...
AT 721 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY
MORNING FOR CENTRAL KANSAS.
LAT...LON 3844 9788 3834 9770 3818 9757 3817 9737
3837 9681 3853 9681 3853 9692 3860 9692
3860 9735 3897 9736
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 3:17 PM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, May 6, 3:17 PM CDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 317 PM CDT SUN MAY 6 2007 .DISCUSSION... THE MAIN CONCERN WITH THIS FORECAST PACKAGE WILL BE THE FLOODING CONCERN AND MORE SEVERE STORMS THIS EVENING. TONIGHT AND MONDAY: THE MAIN CONCERN WITH THIS FORECAST PACKAGE AGAIN IS THE FLOODING TONIGHT AND MONDAY. LATEST RADAR LOOP SHOWING NUMEROUS ELEVATED THUNDERSTORMS MOVING THROUGH AREAS MAINLY ALONG AND NORTHWEST OF A COTTONWOOD FALLS TO ANTHONY LINE. THESE STORMS HAVE BEEN PERIODICALLY BECOMING SEVERE...BUT THE MAIN THREAT HAS BEEN FLASH FLOODING. AS A RESULT...WE WEND AHEAD AND ISSUED A FLASH FLOOD WATCH FOR THE REMAINDER OF CENTRAL KANSAS AND INCLUDED SOUTH CENTRAL KANSAS. LATEST VISIBLE IMAGERY IS ALSO SHOWING SOME DECENT CLEARING TAKING PLACE ACROSS SOUTHERN KANSAS. ANY STORMS THAT DEVELOP IN THIS SECTOR MAY BE CAPABLE OF PRODUCING SEVERE STORMS WITH SOME HAIL AND MORE HEAVY RAIN. AN ISOLATED TORNADO STILL CANNOT BE RULED OUT. AS THE NIGHT PROGRESSES...WE SHOULD SEE THE STORMS CONTINUING MOVE NORTHEAST WITH THE MAIN COMPLEX HAVING A SLIGHT EASTWARD PROPAGATION. MORE STORMS WILL CONTINUE TO DEVELOP ALONG THE SYNOPTIC BOUNDARY EXTENDING FROM JUST EAST OF RUSSELL EXTENDING TO NORTHWEST OKLAHOMA. IT APPEARS LIKE MOST OF THE STORMS WILL REMAIN ELEVATED. WE DID EXPAND THE FLOOD WATCH A LITTLE FURTHER EAST TOMORROW SINCE THE CORE OF THE LOW LEVEL JET WILL BE FOCUSED FURTHER EAST ALONG WITH THE MOISTURE TRANSPORT. TUESDAY-SATURDAY: WE KEPT THE CHANCE OF THUNDERSTORMS IN THE PICTURE THROUGH AT LEAST FRIDAY...SINCE IT APPEARS LIKE THE UPPER LEVEL SYSTEM WILL HANG AROUND UNTIL THEN. COX && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 64 76 61 75 / 80 70 60 40 HUTCHINSON 63 75 59 74 / 80 70 40 30 NEWTON 64 76 61 75 / 80 70 50 40 ELDORADO 66 77 62 75 / 80 80 50 40 WINFIELD-KWLD 66 78 62 76 / 80 80 60 40 RUSSELL 59 74 57 73 / 80 50 40 30 GREAT BEND 60 75 57 74 / 80 50 40 30 SALINA 63 75 58 74 / 80 70 30 30 MCPHERSON 63 75 59 74 / 80 70 40 30 COFFEYVILLE 68 80 65 77 / 60 70 50 40 CHANUTE 68 79 64 77 / 60 70 50 40 IOLA 67 78 64 77 / 60 70 50 40 PARSONS-KPPF 68 80 64 77 / 60 70 50 40 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR KSZ049-051-052-068. FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR KSZ053-069-070-083- 092>094-098. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ032-033-047-048- 050-067. FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR KSZ082-091. &&
Hazardous weather outlook, May 6, 4:21 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 421 PM CDT SUN MAY 6 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-071545- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 421 PM CDT SUN MAY 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT MORE SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING AND TONIGHT IN CENTRAL AND SOUTHEAST KANSAS. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. FLOODING WILL ALSO CONTINUE TO BE A THREAT IN CENTRAL AND SOUTH CENTRAL KANSAS. SEE THE LATEST FLOOD WARNINGS AND FLASH FLOOD WATCH FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS WILL REMAIN IN THE FORECAST FOR MONDAY THROUGH FRIDAY. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE POSSIBLE MONDAY AND TUESDAY. WITH A PROLONGED PERIOD OF SHOWERS AND STORMS ANTICIPATED...FLOODING WILL ALSO REMAIN A CONCERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY MAINLY ALONG AND WEST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX/SCHRECK/LAWSON
In the hours before
Local storm report, May 6, 6:01 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
601 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TORNADO W HUTCHINSON 38.07N 97.91W
05/06/2007 RENO KS EMERGENCY MNGR
BRIEF TOUCHDOWN REPORTED BY EOC AT 4TH AND CENTENIAL IN
HUTCHINSON.
&&
HOWERTONLocal storm report, May 6, 6:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0616 PM FLOOD 3 E CHASE 38.36N 98.29W
05/06/2007 RICE KS EMERGENCY MNGR
US HIGHWAY 56 HAS AT LEAST 2 FEET OF WATER OVER IT. THE
HIGHWAY IS CLOSED AT THIS TIME BETWEEN CHASE AND LYONS.
&&
CDBLocal storm report, May 6, 6:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD 2 SW MCPHERSON 38.35N 97.69W
05/06/2007 MCPHERSON KS TRAINED SPOTTER
A TRAINED SPOTTER/ STORM CHASER OBSERVED A LARGE BROAD
WALL CLOUD WITH WEAK ROTATION THAT PRODUCED A BRIEF
FUNNEL BUT HAS BECOME RAIN WRAPPED. STORM ALSO HAD A TAIL
CLOUD AND AN INFLOW BAND.
&&
CDBSpecial weather statement, May 6, 6:45 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 645 PM CDT SUN MAY 6 2007 KSZ049-051-052-070045- MARION-MCPHERSON-SALINE- 645 PM CDT SUN MAY 6 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MARION...MCPHERSON AND SALINE COUNTIES... AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MCPHERSON...AND MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KRC
Local storm report, May 6, 6:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
652 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL MCPHERSON 38.37N 97.66W
05/06/2007 E0.88 INCH MCPHERSON KS TRAINED SPOTTER
&&
RECLocal storm report, May 6, 6:53 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
653 PM CDT SUN MAY 06 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM FLOOD MCPHERSON 38.37N 97.66W
05/06/2007 MCPHERSON KS LAW ENFORCEMENT
STREET FLOODING
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 7:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 5, 7:41 PM CDT | Flash Flood Warning | ICT | Lincoln, Russell | 9 hr |
| May 5, 7:59 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 46 min |
| May 5, 8:35 PM CDT | Tornado Warning | ICT | Barton | 40 min |
| May 5, 8:44 PM CDT | Tornado Warning | ICT | Lincoln | 22 min |
| May 5, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Chase | 29 min |
| May 5, 9:12 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 33 min |
| May 5, 9:42 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice, Russell | 48 min |
| May 5, 9:44 PM CDT | Flash Flood Warning | ICT | Ellsworth | 6 hr |
| May 5, 9:49 PM CDT | Tornado Warning | ICT | Barton | 41 min |
| May 5, 10:25 PM CDT | Tornado Warning | ICT | Ellsworth, Lincoln, Saline | 60 min |
| May 5, 10:27 PM CDT | Tornado Warning | ICT | Barton, Ellsworth, Rice | 49 min |
| May 5, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 26 min |
| May 5, 11:41 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 49 min |
| May 5, 11:44 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 31 min |
| May 5, 11:47 PM CDT | Flash Flood Warning | ICT | Saline | 5 hr |
| May 6, 12:32 AM CDT | Flash Flood Warning | ICT | McPherson | 5 hr |
| May 6, 3:59 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 36 hr |
| May 6, 4:37 AM CDT | Flash Flood Warning | ICT | Saline | 7 hr |
| May 6, 9:55 AM CDT | Severe Thunderstorm Warning | ICT | Harper | 65 min |
| May 6, 10:21 AM CDT | Tornado Warning | ICT | Harper | 39 min |
| May 6, 10:40 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 49 min |
| May 6, 10:53 AM CDT | Tornado Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 38 min |
| May 6, 11:17 AM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 4 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 12:13 PM CDT | Flash Flood Warning | ICT | Harper, Harvey, Kingman, Reno, Sedgwick, Sumner | 9 hr |
| May 6, 1:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Sedgwick | 51 min |
| May 6, 1:57 PM CDT | Tornado Warning | ICT | Harper, Kingman | 48 min |
| May 6, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 36 min |
| May 6, 2:31 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 44 min |
| May 6, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 45 min |
| May 6, 3:08 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 36 min |
| May 6, 4:02 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 47 min |
| May 6, 4:39 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 37 min |
| May 6, 4:53 PM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| May 6, 5:10 PM CDT | Tornado Warning | ICT | Kingman, Reno | 50 min |
| May 6, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 31 min |
| May 6, 5:37 PM CDT | Tornado Warning | ICT | Reno | 23 min |
| May 6, 5:43 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Reno | 15 min |
| May 6, 6:02 PM CDT | Tornado Warning | ICT | McPherson, Reno, Rice | 43 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.